메뉴 건너뛰기




Volumn 7, Issue 2, 1987, Pages 249-261

Expansive dynamics on zero-dimensional groups

Author keywords

[No Author keywords available]

Indexed keywords


EID: 84974289002     PISSN: 01433857     EISSN: 14694417     Source Type: Journal    
DOI: 10.1017/S0143385700003989     Document Type: Article
Times cited : (63)

References (6)
  • 1
    • 0003288329 scopus 로고
    • Topological Entropy and the Equivalence of Dynamical Systems
    • 0533691
    • Adler R. L. & Marcus B. Topological Entropy and the Equivalence of Dynamical Systems. Mem. Amer. Math. Soc. 219 (1979).0533691
    • (1979) Mem. Amer. Math. Soc. , vol.219
    • Adler, R.L.1    Marcus, B.2
  • 3
    • 0041688944 scopus 로고
    • Lifting expansive homeomorphisms to symbolic flows
    • 10.1007/BF01691348
    • Reddy W. L. Lifting expansive homeomorphisms to symbolic flows. Math. Sys. Theory 2 (1968) 91–92. 10.1007/BF01691348
    • (1968) Math. Sys. Theory , vol.2 , pp. 91-92
    • Reddy, W.L.1
  • 5
    • 0001745950 scopus 로고
    • Classification of subshifts of finite type
    • 10.2307/1970908
    • Williams R. F. Classification of subshifts of finite type. Ann. of Math. 98 (1973) 120–153; 10.2307/1970908
    • (1973) Ann. of Math. , vol.98 , pp. 120-153
    • Williams, R.F.1
  • 6
    • 0041197749 scopus 로고
    • Ann. of Math.
    • Errata, Ann. of Math. 99 (1974), 380–381.
    • (1974) Errata , vol.99 , pp. 380-381


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.